# SDR FDEA201810033056

- Difficulty date: October 3, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB08154
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE AT APPROX XORS 264 BETWEEN STRINGERS 9 AND 10, CORROSION AROUND ONE (1) FASTENER. REMOVED CORROSION REF SRM 57-10-00 FIG 60 SHEET 1 VOL 1. MATERIAL REMOVED WAS APPROX .035-.157 INCH MAX ALLOWED IS 0.012-0.019 INCH PER SRM 57-10-00 FIG 61 SHEET 4. AREA IS OUT OF LIMITS MSV MATERIAL REMOVED WAS .157 INCH, FOUND BLEND ACCEPTABLE PER NOTED INSTRUCTIONS AS A PERMANENT REPAIR EA 8-5710-T0343126.
